Spremljaj
Boštjan Brešar
Boštjan Brešar
Professor of Mathematics, University of Maribor
Preverjeni e-poštni naslov na um.si - Domača stran
Naslov
Navedeno
Navedeno
Leto
Rainbow domination in graphs
B Brešar, MA Henning, DF Rall
Taiwanese Journal of Mathematics 12 (1), 213-225, 2008
1842008
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1612012
Domination game and an imagination strategy
B Brešar, S Klavžar, DF Rall
SIAM Journal on Discrete Mathematics 24 (3), 979-991, 2010
1602010
Minimum k-path vertex cover
B Brešar, F Kardoš, J Katrenič, G Semanišin
Discrete Applied Mathematics 159 (12), 1189-1195, 2011
1552011
On the 2-rainbow domination in graphs
B Brešar, TK Šumenjak
Discrete Applied Mathematics 155 (17), 2394-2400, 2007
1412007
On the packing chromatic number of Cartesian products, hexagonal lattice, and trees
B Brešar, S Klavžar, DF Rall
Discrete Applied Mathematics 155 (17), 2303-2311, 2007
1022007
On the geodetic number and related metric sets in Cartesian product graphs
B Brešar, S Klavžar, AT Horvat
Discrete Mathematics 308 (23), 5555-5561, 2008
782008
Nonrepetitive colorings of trees
B Brešar, J Grytczuk, S Klavžar, S Niwczyk, I Peterin
Discrete Mathematics 307 (2), 163-172, 2007
632007
Game chromatic number of Cartesian product graphs
T Bartnicki, B Brešar, J Grytczuk, M Kovše, Z Miechowicz, I Peterin
the electronic journal of combinatorics, R72-R72, 2008
602008
On the vertex k-path cover
B Brešar, M Jakovac, J Katrenič, G Semanišin, A Taranenko
Discrete Applied Mathematics 161 (13-14), 1943-1949, 2013
582013
Cover-incomparability graphs of posets
B Brešar, M Changat, S Klavžar, M Kovše, J Mathews, A Mathews
Order 25 (4), 335-347, 2008
58*2008
Domination game played on trees and spanning subgraphs
B Brešar, S Klavžar, DF Rall
Discrete Mathematics 313 (8), 915-923, 2013
572013
Domination game: effect of edge-and vertex-removal
B Brešar, P Dorbec, S Klavžar, G Košmrlj
Discrete Mathematics 330, 1-10, 2014
562014
Domination game: extremal families of graphs for 3/5-conjectures
B Brešar, S Klavžar, G Košmrlj, DF Rall
Discrete Applied Mathematics 161 (10-11), 1308-1316, 2013
522013
Hypercubes as direct products
B Bresar, W Imrich, S Klavzar, B Zmazek
SIAM Journal on Discrete Mathematics 18 (4), 778-786, 2005
522005
Dominating direct products of graphs
B Brešar, S Klavžar, DF Rall
Discrete Mathematics 307 (13), 1636-1642, 2007
432007
On the connectivity of the direct product of graphs
B Brešar, S Špacapan
Australas. J. Combin 41, 45-56, 2008
422008
Geodetic sets in graphs
B Brešar, M Kovše, A Tepeh
Structural Analysis of Complex Networks, 197-218, 2011
412011
Paired-domination of Cartesian products of graphs
B Brešar, MA Henning, DF Rall
Utilitas Mathematica 73, 2007
412007
On integer domination in graphs and Vizing-like problems
B Brešar, MA Henning, S Klavžar
Taiwanese Journal of Mathematics 10 (5), 1317-1328, 2006
382006
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20